# SDR CA990927007

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 68728
- Condition: Damaged
- Location: Brake
- Part time: 254 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE AIRCRAFT, THE NR 2 BRAKE ASSY WAS FOUND LEAKING.  THE PROBLEM WAS TRACED TO FAILURE OF THE PISTON SEAL CAUSED BY DAMAGED/DISTORTED BACK-UP RINGS.
